# SDR SWIA200110156

- Difficulty date: September 1, 2001
- Submitted: September 11, 2001
- Operation: Air carrier
- Aircraft: N214SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120280
- Aircraft time: 21,537 hours, 28,613 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Indicator
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

WHEN RETRACTING FLAPS AFTER DEPARTURE FROM EKO GOT A FLAP DISAGREEMENT.  THE PROBLEM CORRECTED ITSELF BUT TOOK ABOUT TWO MINUTES.CLEANED TRACKS.  OPERATED FLAPS SEVERAL TIMES.  ALL INDICATIONS NORMAL.  FLAPS OPS CHECK GOOD.
